# SDR 2004FA0000532

- Difficulty date: May 10, 2004
- Submitted: July 6, 2004
- Operation: General aviation
- Aircraft: N6207Z
- Make and model: Cessna TU206G
- Aircraft serial: U20606188
- Engine: Cont TSIO520*
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Spar
- Part number: 12310346
- Condition: Cracked
- Location: Rudder
- Part time: 3,619 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SKIN CRACKED 6 INCHES AFT OF LOWER RUDDER HINGE POINT.  RT SKIN WRINKLED 6 INCHES AFT OF LOWER HINGE POINT.  LOWER RIB CRACKED 5 INCHES AFT OF SECURING POINT TO FORWARD RUDDER SPAR, CRACKED ON LT SIDE.  PROBABLE CAUSE UNNECESSARY ROUGHNESS.  (WP25200404045)
